# SDR A6WA201543425

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 30,785 hours, 29,528 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT THROUGH FL 180, RECEIVED RT ENG OIL PRESS MASTER WARNING.  MSG WENT OUT & RETURNED NUMEROUS TIMES, 5 OR MORE, WITH HIGH POWER SETTINGS, N1 APPROX 85.  RAN QRH, EICAS OIL PRESS READ NORMAL 65 PSI.  REPLACED RT ENG LOW OIL PRESS SWITCH & PURPLE HARNESS, LOW OIL PRESS SWITCH CONNECTOR & BACK SHELL.  PERFORMED LEAK CHECK & GND RUN.  OPERATIONS CHECKED OK IAW AMM 79-31-03.
